Aa
A
A
Close
Avatar universal
tappering a baby off methadone
i took subutex my entire pregnancy so when my daughter was born they put her on methadone. its been 8 days since her last dose. they tapered her from .5ml to .1 ml. she has been having diareah  a week but she also has a cold. could she be suffering withdrawals or is it related to the cold?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Methadone detox is a lot like a cold, with diarrhea. Runny nose, cranky, chills, the whole bit. She may just be in withdrawal. Subutex does the same thing, though a little different. Are you off the subs now?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
When I had my daughter they had to taper her off of Methadone.  Sneezing is a sign of withdrawals, also bad sleep patterns, eating problems, seizures, low birth weight, dirrhea, vomiting, tremors, high pitched cry, and nasel congestion. There is alot more signs. You can look up signs for NAS online.  I would consult the doctor that is caring for your baby. They should be able to tell you if it is withdrawals or just the cold.  Good Luck and I hope your baby feels better soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources